| Model Number |
PCDW1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Diarrhea (1811); Inflammation (1932); Nausea (1970); Pain (1994); Chills (2191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.(b)(4) submitted for adverse event which occurred on (b)(6) 2020.(b)(4) submitted for adverse event which occurred on (b)(6) 2020.
Event or Problem Description
It was reported by an attorney that the patient underwent an incisional hernia repair surgery on (b)(6) 2015 and mesh was implanted.It was reported that the patient underwent removal surgery on (b)(6) 2015.It was reported that the patient underwent removal surgery on (b)(6) 2017.It was reported that the patient experienced pain, nausea, diarrhea, chills, and inflammation.No additional information was provided.
Additional Manufacturer Narrative
Date sent to the fda: 8/15/2022.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.